# SDR DL73K001686

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 47,826 hours, 38,008 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AND LT FUSELAGE CLEVIS LUGS THAT ATTACH THE HORIZ STABILIZER WERE FOUND CORRODED.  SEVERAL BORES WERE OVERSIZED AND SOME OF THE FACES WERE BLENDED.  THE REPAIR WAS ACCOMPLISHED AT HMV PER ERA 334873-14.
